Mathematische Zeitschrift

, Volume 185, Issue 2, pp 253–259 | Cite as

Br-Complete spaces which are notB-complete

  • Manuel Valdivia


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Collins, H.S: Completeness and compactness in linear topological spaces. Trans. Amer. Math. Soc.79, 256–280 (1955)Google Scholar
  2. 2.
    Grothendieck, A.: Sur les espaces (F) et (DF). Summa Brasil. Math.3, 57–123 (1954)Google Scholar
  3. 3.
    Grothendieck, A.: Sur les applications linéaires faiblement compactes d'espaces du type (C(K). Canad. J. Math.5, 129–173 (1953)Google Scholar
  4. 4.
    Horváth, J.: Topological Vector Spaces and Distributions. Reading, Massachusetts: Addison-Wesley 1966Google Scholar
  5. 5.
    James, R.C.: Separable conjugate spaces. Pacific J. Math.10, 563–571 (1960)Google Scholar
  6. 6.
    Jarchov, H.: Locally Convex Spaces. Stuttgart: Teubner 1981Google Scholar
  7. 7.
    Köthe, G.: Topological Vector Spaces I. Berlin-Heidelberg-New York: Springer 1969Google Scholar
  8. 8.
    Lindestrauss, J.: On James' paper “Separable conjugate spaces”. Israel J. Math.9, 279–284 (1971)Google Scholar
  9. 9.
    Pták, V.: On complete topological linear spaces. Czech. Math. J.3, 301–364 (1953) [Russian]Google Scholar
  10. 10.
    Pták, V.: Completeness and the open mapping theorem. Bull. Soc. Math. France86, 41–74 (1958)Google Scholar
  11. 11.
    Valdivia, M.: Algunos resultados sobre completitud en espacios localmente convexos. Collect. Math.25, 97–104 (1975)Google Scholar
  12. 12.
    Valdivia, M.: Topics in Locally Convex Spaces. Notas Mat. Amsterdam-New York-Oxford: North-Holland 1982Google Scholar
  13. 13.
    Valdivia, M.: On weak compactness. Studia Math.49, 35–40 (1973)Google Scholar

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • Manuel Valdivia
    • 1
  1. 1.Facultad de MatemáticasBurjasot-ValenciaSpain

Personalised recommendations